# SDR MASA200600641

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 5,037 hours, 3,634 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2362
- Condition: Warning Message
- Part time: 5,043 hours, 3,642 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6154 PHX - PITCH FEEL CAUTION MESSAGE.  MX R&R PITCH FEEL ACTUATOR NR 2.
